# SDR C7WA200200007

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXT FUSELAGE BETWEEN BS 440 AND BS 450 AT STRINGER 23R SKIN BULGED. REPAIRED STRINGER 23R FROM BS 440 TO BS 473 DUE TO LEVEL 2 CORROSION IAW SRM 53-10-3 FIG 1.  FUSELAGE SKIN FOUND SATISFACTORY.  (M)
